MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 8888492041
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the catheters were bent and twisted when he took them out of the box.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23086509
Report Number1423537-2025-00372
Device Sequence Number9682642
Product Code KOD
UDI-Device Identifier10192253030341
UDI-Public10192253030341
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K810216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888492041
Device Catalogue Number8888492041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown